# SDR AALA2009040300707

- Difficulty date: April 3, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- Aircraft time: 54,085 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS IN AFT CABIN AT SEAT 29C VERY DIM.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN AFT CABIN AT SEAT 29C.
